On Euclidean Corrections for Non-Euclidean Dissimilarities

Robert P. W. Duin, Elzbieta Pekalska, Artsiom Harol, Wan-Jui Lee, Horst Bunke. On Euclidean Corrections for Non-Euclidean Dissimilarities. In Niels da Vitoria Lobo, Takis Kasparis, Fabio Roli, James Tin-Yau Kwok, Michael Georgiopoulos, Georgios C. Anagnostopoulos, Marco Loog, editors, Structural, Syntactic, and Statistical Pattern Recognition, Joint IAPR International Workshop, SSPR & SPR 2008, Orlando, USA, December 4-6, 2008. Proceedings. Volume 5342 of Lecture Notes in Computer Science, pages 551-561, Springer, 2008. [doi]

Abstract

Abstract is missing.